Item No. 0364356

Rite Aid Extra Strength Pain Reliever, 200 Counts

Rite Aid Extra Strength Pain Reliever, 200 Counts

$12.99

Availability: Out of Stock

Details

When you're suffering from minor aches and pains, you don't want to wait for relief. Each coated caplet of Rite Aid Extra Strength Pain Reliever contains two powerful pain relievers, plus caffeine, a pain relieving aid to rush relief where you need it the most.

Features & Benefits:

  • Pain reliever
  • Pain reliever aid
  • Coated caplets
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 19.91ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Height 4.5 inches
Width 2.5 inches
Depth 2.5 inches
Strength Acetaminophen 250, Aspirin 250, Caffeine 65 mg
Dosage 2 caplets every 6 hours, do not take more than 8 caplets in 24 hours caplet
PackageHeight 4.5 inches
PackageWidth 2.5 inches
PackageDepth 2.5 inches
Unit Price $6.5 per 100 Caplet (on regular retail)
Available Online
Package Count 200
Depth 2.5
Width 2.5
Height 4.5
Container Type Box
Form Caplet
Strength Acetaminophen 250, Aspirin 250, Caffeine 65
Strength UOM mg
Dosage 2 caplets every 6 hours, do not take more than 8 caplets in 24 hours
Dosage UOM caplet
Indications Pain Reliever
Country of Manufacture United States
Ingredient Preference Made in the USA
Directions
Do not use more than directed drink a full glass of water with each dose adults and children 12 years and over take 2 caplets every 6 hours do not take more than 8 caplets in 24 hours children under 12 years: ask a doctor
Ingredients
Active ingredients Purpose (in each caplet) Acetaminophen 250 mg. Pain reliever Aspirin 250 mg (NSAID). Pain reliever Caffeine 65 mg. Pain reliever aid nonsteroidal anti-inflammatory drug Inactive ingredients corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide

Safety
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: shock, facial swelling, hives and asthma. Liver warning: This product contains acetaminophen. Sever liver damage may occur if you take: with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product, more than 8 caplets in 24 hours which is the maximum daily amount. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID which may cause severe stomach bleeding. The chance is higher if you: have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, are age 60 or older, take more or for a longer time than directed. Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally rapid heartbeat.